# SDR FDKA200712379

- Difficulty date: December 4, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N839MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145416
- Aircraft time: 15,670 hours, 14,786 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6158 RDU - CREW REPORTS THAT THE MAIN CABIN DOOR IS HARD TO OPEN.  MX CLEANED AND LUBED.  OPS CK GOOD.
